Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Exposed positive maps: a sufficient condition
Stockholm University, Faculty of Science, Department of Physics.
2012 (English)In: Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, E-ISSN 1751-8121, Vol. 45, no 11, 115304- p.Article in journal (Refereed) Published
Abstract [en]

Exposed positive maps in matrix algebras define a dense subset of extremal maps. We provide a sufficient condition for a positive map to be exposed. This is an analogue of a spanning property which guarantees that a positive map is optimal. We analyze a class of decomposable maps for which this condition is also necessary.

Place, publisher, year, edition, pages
2012. Vol. 45, no 11, 115304- p.
National Category
Physical Sciences
Identifiers
URN: urn:nbn:se:su:diva-76118DOI: 10.1088/1751-8113/45/11/115304ISI: 000301353200016OAI: oai:DiVA.org:su-76118DiVA: diva2:526201
Note
2Available from: 2012-05-10 Created: 2012-05-09 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Sarbicki, Gniewomir
By organisation
Department of Physics
In the same journal
Journal of Physics A: Mathematical and Theoretical
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 12 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf